Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 44, No. 2, pp. 335-357 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On extrinsic symmetric Cauchy-Riemann manifolds

Cristián U. Sánchez, Walter Dal Lago, Ana l. Calíand José Tala

Fa.M.A.F. Universidad Nacional de Córdoba, Ciudad Universitaria, 5000, Córdoba, Argentina; Departamento de Matemática, Facultad de Ciencias Fis. Mat. y Nat., Universidad Nacional de San Luis, Chacabuco y Pedernera, 5700, San Luis, Argentina

Abstract: In the present paper we propose to extend the notion of extrinsic symmetric space introduced by D. Ferus [F] to the recently defined symmetric Cauchy-Riemann Manifolds [K]. We show that this is a meaningful extension, by presenting a number of examples that exist in ``nature''.

[F] Ferus, D.: Symmetric Submanifolds of Euclidean Space. Math. Ann. {\bf 247} (1980), 81--93.

[K] Kaup, W.; Zaitsev, D.: On Symmetric Cauchy-Riemann Manifolds. Advances in Mathematics {\bf 149} (2000), 145--181.

Classification (MSC2000): 17C27; 53C35, 53C55

Full text of the article:

Electronic version published on: 1 Aug 2003. This page was last modified: 4 May 2006.

© 2003 Heldermann Verlag
© 2003--2006 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition